Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

mirena birth control just got it put in two wk's ago and still bleeding is this normal

hi girls need some info. do any of you use mirena as your birth control. i got mine put in a day after i started my period had it for four days after that two days went by and nothing on the third day i started to get a light period again that i have to wear pany liners i have to change them every 2-3hr's. is this normal of being on the mirena or is there somthing wrong. have any of you had any problems with mirena. please help thanks

Answer Question
 
horselover2

Asked by horselover2 at 2:31 PM on Aug. 24, 2010 in Health

Level 3 (24 Credits)
Answers (5)
  • I bled like that for the first 4 months, Light bleeding mostly with really heavy periods those months. Then it went away. I have almost no period now and some months I don't even have one.
    SleepingBeautee

    Answer by SleepingBeautee at 2:33 PM on Aug. 24, 2010

  • I bled for about 4 months (mainly spotting, but too much to have sex often). Dh would joke that it was the best BC ever because it kept us from having sex!
    Mom2unangel

    Answer by Mom2unangel at 2:35 PM on Aug. 24, 2010

  • I had the mirena i have to be honest with you. I HATED IT, I had so many problems on it that needless to say my tubes are tied and we are done having babies. I bleed for 2 months that is normal you bleeding. The best advice i can give you is google mirena side efforts and read EVERYTHING then go from there. If you want to speak more personal about this feel free to PM me.
    raemommy

    Answer by raemommy at 2:36 PM on Aug. 24, 2010

  • I HATE THOSE THINGS!! It is horribly different for each person. I spotted every day after I got that stupid thing in! I am not sure if it is normal to bleed that much, I would call and ask your Dr. or nurse, and ask them to make sure. If they say it's fine, I wouldn't worry about it, but if they it's all good, I wouldn't worry about it, it should go away! They say hey, some people stop having their period bla bla bla, I didn't and I never had a regular flow, it was just always there. not to mention, i was in pain off and on from it, sex wasn't great, and it stabbed him.. Good luck!
    kbishop8688

    Answer by kbishop8688 at 2:36 PM on Aug. 24, 2010

  • its normal i bled for about 6 weeks after i got mine in. heavier than spotting and lighter than my normal periods. i've had mine in for 3 years now and i don't get any bleeding at all now. which is nice but i do get pms. so i take some midol and all is good. if you're not sure i would see your doctor. you should see your doctor to have it checked to make sure you haven't rejected it. i also had mine put in at my 6 week check up after having my daughter.
    tanper29

    Answer by tanper29 at 3:33 PM on Aug. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN